Monday, September 01, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Thursday, April 23, 2009 BRIAN, Community Member, asks

Q: what antianxiety drug can i take that willnot cause weight gain or headache?

WHAT ANTI-ANXIETY DRUG CAN I TAKE THAT WILL NOT CAUSE WEIGHT GAIN OR HEADACHES?

Answer This
Answers (3)
Paul, Community Member
4/23/09 11:14pm

Brian, Health Central has a site devoted specifically to anxiety, and a long list of anti-anxiety drugs. Along with a question section and shareposts devoted to that condition.

Since the two, depression and anxiety are so often linked and share drugs, there is a two part article written by Merely Me on this site, discussing which antidepressants make you gain weight, Part One,  and which are least likely to make you gain weight, Part Two.

The headache is often listed as a side effect for many of these drugs and may or may not occur. Hope this helps a bit.

Reply
Karen Kaul, Community Member
4/24/09 5:15pm

I have used both Zoloft and Tranxene for anxiety with no weight gain or headaches. You have to find what works for you though.

Reply
jasper799, Community Member
4/29/09 4:00pm

For me, Buspar, 15 mg, 3 x day, has been very helpful. No side effects that I can tell, and no weight gain, didn't increase headaches. I already had plenty.

Xanax made me too sleepy.

 

Something to ask about. Buspar  (bu ((like you)) spar)

jasper

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By BRIAN, Community Member— Last Modified: 03/15/14, First Published: 04/23/09